Access count of this item: 72

Files in This Item:
File Description SizeFormat 
0275-7.pdf234.54 kBAdobe PDFView/Open
Title: 非線型確率微分方程式の解の積分表現 (統計流体力学の研究)
Authors: 中澤, 宏  KAKEN_name
Author's alias: NAKAZAWA, HIROSHI
Issue Date: Jul-1976
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 275
Start page: 94
End page: 98
URI: http://hdl.handle.net/2433/105985
Appears in Collections:Study on Statistical Hydrodynamics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.